# SDR AALA20170728015

- Difficulty date: July 21, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 67,868 hours, 8,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 54263
- Condition: Inoperative
- Location: Cabin
- Part time: 16,274 hours, 3,246 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EMERGENCY EXIT LIGHT IN THE RIGHT AFT ZONE CEILING IS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY M33401 PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.
